# SDR DALA2024111510981

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,021 hours, 26,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 ESCAPE SLIDE ARMED CONDITION INDICATORS - 3L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED 4R DOOR KNUCKLE KNOCKER REF B757 AMM 52-11. OPS CHK OK. (0660499)
